# SDR 2012FA0000352

- Difficulty date: June 4, 2012
- Submitted: June 5, 2012
- Operation: General aviation
- Aircraft: N40941
- Make and model: Amtr LANCAIRIVP
- Aircraft serial: 207
- Aircraft time: 443 hours
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Departed
- Location: Cabin
- Part time: 443 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B

## Discrepancy

DURING CRUISE AT 20,000 FT, HEARD A BANG, AND THEN PILOT`S EARS POPPED.   DESCENDED TO 11,000 FT.  A PHYSICAL REVIEW OF ACFT REVEALED THE LT REAR WINDOW BEHIND ENTRANCE DOOR ALMOST COMPLETELY MISSING, EXCEPT FOR A SMALL PIECE IN THE UPPER RT CORNER.
